Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mel_nz

Member
  • Posts

    36
  • Joined

  • Last visited

Reputation

0 Neutral

About mel_nz

  • Birthday 09/15/1987

Profile Information

  • Gender
    Female
  • Location
    New Zealand
  • Interests
    Conquering acne once and for all! ;-)
  1. Thank you so much! I'll try not to have a nervous breakdown ;)
  2. Hi all, I've been off accutane for two months now (after seven months on the drug), and my skin has been PERFECT ever since. But in the past two weeks or so, I've noticed a few tiny, tiny whiteheads (I mean, like little pinpricks) pop up on my chin - where my acne was always the worst. For anyone who has come off accutane to have their acne flare back up again, is this how it started for you? The whiteheads don't bother me at the moment as they're so small, but I'm worried this is the calm befo
  3. Jus' thought I'd say hi since you're from NZ too.. Heh. Peace

  4. Hi SpK - my eyebrows sweated a lot as well while I was on accutane (although the rest of my face didn't). Weird stuff. Would be interested to know why!
  5. I have one month left of Accutane, and as my boyfriend is currently living overseas, I haven't needed to take the pill during my course. But I'll have to go back on birth control when I see him again. My problem is, before I started taking accutane, I tried the pill to clear my acne up - and I SWEAR it made it worse. Accutane has been FANTASTIC, and my skin is completely clear now - so I'm worried that when I go back on BCP, my acne will flare up again. Does anyone else have any experiences with
  6. I'm in month six, and my face has been COMPLETELY clear in over a month. Month five was the turning point!
  7. Re: Kendra Wilkinson, I found this as well on Fancast.com: Interviewer: Your skin has been looking great. Do you use a skincare line that’s helped with your blemishes? Kendra: Thanks for noticing. Accutane has saved my life. I had the worst acne anyone could have. It took seven months of being on Accutane to make my skin flawless…
  8. Indeeeds, it really gets to me a lot of the time, when i'm seeing it all the time on people who just want a little bit of advice about the drug. Its not nice that some people have been stuck with problems, and it seems to just be a small minority but its no reason to pee over everyone else's dreams :/ So true. I see the same handful of people using the same scare tactics over and over, even when I look back over a year at old threads, it's the same people. Makes you wonder if they aren
  9. Back in high school, there was a guy in my year who I'd never even spoken to, or given any reason for him to be nasty to me - but every time he saw me, he'd shake his head and say "f***, she's ugly". That was five years ago, and the sting still hasn't gone out of that memory.
  10. Wow. That's so nasty. It's stuff like this that makes me lose faith in the human race. But what goes around comes around - and trust me, it'll come back to bite her. In the meantime, do something to treat yourself - you deserve it Even if it's just taking a long hot shower, stuffing yourself on chocolate and watching a movie. Something like "Die Cheerleader Die" may be quite appropriate
  11. Hi I've been on 20mg for just over four months now for my mild acne, and it's working great. I have no zits at the moment (still get the odd one or two occasionally), and my skin isn't so oily anymore, either! It does improve very gradually (in my case), and I started noticing real differences around month four. My derm thinks I'll be on it for another 4 months, but we'll see how it goes. She said that for some reason, mild acne is the type that tends to come back more often after a course
  12. My first month was nasty, too! Don't worry - it'll start getting better. I had a hideous breakout that first month, but by month three my skin had improved HEAPS. I'm in month five now and, although I still get the odd zit or two, it's working great. Thinking back, weeks three-five were probably the worst for me, so I feel your pain. Hang in there!
  13. Actually, I find it hard to take you seriously because of your aggressiveness and cynicism. I'm not saying she SHOULD take Accutane, I'm saying a low-dose option is something she could consider and chat with a derm about, if it really is a "huge issue" for her. Although her acne is "under control", it's still a problem. Putting Benzoyl Peroxide on your skin every day for years isn't exactly harmless - it's been known to cause premature skin aging and even skin cancer. Here's the research:
  14. There's nothing "arrogant", "lazy", "naive" and "stupid" about wanting acne gone for good. Acne - even mild to moderate - is no fun, especially when you've been battling it for years. Yes, Accutane has side effects, but these differ from person to person so you can't generalise just because you've had a bad experience. My acne had just started to flare up at 15, and I really wish I had nipped it in the bud with Accutane back then, as opposed to having six years of struggling with different topic
×